# SDR CALA2021060200785

- Difficulty date: May 25, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N12238
- Make and model: Boeing 737824
- Aircraft serial: 28804
- Aircraft time: 68,113 hours, 24,418 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

15B DIRECT TV WIRE PROTRUDING WIRES WHERE ACTUALLY EMERGENCY LIGHT WIRES; SECURED WIRES,FOUND ALSO EMERGENCY LIGHTS FROM SEATS 6ABC TO 12ABC INOP.REPLACED FUSE AND POWER SUPPLY AT 8D , OPS CHK GOOD REFMM33-51-00
